# SDR AUS20021261

- Difficulty date: October 31, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Beech A23A
- Engine: Cont IO346A
- Propeller: Snsnch M74DC
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Part number: 3538006035
- Condition: Cracked
- Location: Control Column S
- Part time: 3,560 cycles
- Component: Control Column S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PILOTS CONTROL YOKE CRACKED. AN ATTEMPT HAD BEEN MADE TO REPAIR THE YOKE USING GLUE. AIRCRAFT HAD OPERATED FOR 20.7 HOURS SINCE LAST PERIODIC INSPECTION. PERSONNEL/MAINTENANCE ERROR.
